# SDR ASOA03229

- Difficulty date: May 21, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4853 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY FLOOR LIGHT STRIP AT ROWS FOUR AND FIVE WAS FOUND TO BE MISSING.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHT STRIP AT ROWS FOUR AND FIVE.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
